# SDR USAA960023

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457768
- Condition: Corrosion
- Location: Bs 1006
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AT STRINGER 27R STATION 1006, 2 INCH BY 1 INCH.  REPAIRED AND REPLACED SHORT STRINGER SECTION WITH NEW COMPLETE STRINGER.  REPAIRED PER SRM 51-10-1.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
